Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jlw0329

Does Bactrim cause an IB?

Recommended Posts

Hi all, was just wondering if Bactrim causes an initial breakout? If you have taken Bactrim (also called Septra or Sulfamethoxazole) would you please share your experiences and how long it took till it started clearing you?

Link to comment
Share on other sites

An IB is an IB. It's not the medicine that causes IBs. It's how the body handles a medicine. Some people may experience an IB, some may not(this is for all acne medications). Bactrim was one of my favorite antibiotics for acne. All the antibiotics I've taken started clearing my acne from the get go. After a week, no new pimples came in, and the active ones started to die down. 1 month in, my face was completely clear and baby smooth. You may or may not get an IB with bactrim.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×